Matched Asymptotic Expansions in Reaction-Diffusion Theory


Matched Asymptotic Expansions in Reaction-Diffusion Theory

Matched Asymptotic Expansions in Reaction-Diffusion Theory By J. A. Leach
English | PDF | 2004 | 289 Pages | ISBN : 1447110544 | 19.10 MB
From the reviews of the first edition:
"The book contains useful information on the topic, especially precise (and non-standard) asymptotic expansions in different regions collected with the help of the MAE-s into the complete characterization of the solutions to the nonlinear problems in consideration. The book is warmly recommended to specialists in ODE-s, PDE-s, researchers in reaction-diffusion theory, physicists, engineers and to students with basic knowledge on parabolic equations." (Jeno Hegedus, Acta Scientiarum Mathematicarum, Vol. 72, 2006)

Download Now

Navier-Stokes Flow Around a Rotating Obstacle Mathematical Analysis of its Asymptotic Behavior


Navier-Stokes Flow Around a Rotating Obstacle Mathematical Analysis of its Asymptotic Behavior

Sarka Necasova and Stanislav Kracmar, "Navier-Stokes Flow Around a Rotating Obstacle: Mathematical Analysis of its Asymptotic Behavior"
English | ISBN: 9462392307 | 2016 | 96 pages | PDF | 1 MB

Download Now

Sitemap